| Model Number |
ALLURA XPER FD10/10 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service replaced the geo pc, collimator, and power supply.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4).
Event or Problem Description
It was reported to philips that collimator shutters were unavailable and geometry movement was partly available on an allura xper fd10/10.The clinical use of the system was unknown.There was no reported patient or user harm.